A note on improved estimation of exponential growth functions

Santosh Kumar, Kuldeep Kumar

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)513-518
Number of pages6
JournalIndian Journal of Economics
VolumeLXV
Issue number259
Publication statusPublished - 1985
Externally publishedYes

Cite this

@article{fc2dfd404e2042f9ab4f44ace15bd0e3,
title = "A note on improved estimation of exponential growth functions",
author = "Santosh Kumar and Kuldeep Kumar",
year = "1985",
language = "English",
volume = "LXV",
pages = "513--518",
journal = "Indian Journal of Economics",
issn = "0019-5170",
number = "259",

}

A note on improved estimation of exponential growth functions. / Kumar, Santosh; Kumar, Kuldeep.

In: Indian Journal of Economics, Vol. LXV, No. 259, 1985, p. 513-518.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A note on improved estimation of exponential growth functions

AU - Kumar, Santosh

AU - Kumar, Kuldeep

PY - 1985

Y1 - 1985

M3 - Article

VL - LXV

SP - 513

EP - 518

JO - Indian Journal of Economics

JF - Indian Journal of Economics

SN - 0019-5170

IS - 259

ER -